Tokyo Journal of Mathematics

On the Conformal Transformation Group of a Compact Riemannian Manifold with Constant Scalar Curvature

Hiroyasu IZEKI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 15, Number 1 (1992), 123-127.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270130255

Digital Object Identifier
doi:10.3836/tjm/1270130255

Mathematical Reviews number (MathSciNet)
MR1164190

Zentralblatt MATH identifier
0824.53031

Citation

IZEKI, Hiroyasu. On the Conformal Transformation Group of a Compact Riemannian Manifold with Constant Scalar Curvature. Tokyo J. Math. 15 (1992), no. 1, 123--127. doi:10.3836/tjm/1270130255. https://projecteuclid.org/euclid.tjm/1270130255


Export citation